Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Klyachko models of $ p$-adic special linear groups


Authors: Joshua M. Lansky and C. Ryan Vinroot
Journal: Proc. Amer. Math. Soc. 139 (2011), 2271-2279
MSC (2000): Primary 22E50
DOI: https://doi.org/10.1090/S0002-9939-2010-10640-8
Published electronically: November 29, 2010
Previous version: Original version posted November 24, 2010
Current version: Adds Acknowledgments section inadvertently deleted by the publisher during processing
MathSciNet review: 2775404
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We study Klyachko models of $ \mathrm{SL}(n, F)$, where $ F$ is a non- Archimedean local field. In particular, using results of Klyachko models for $ \mathrm{GL}(n, F)$ due to Heumos, Rallis, Offen and Sayag, we give statements of existence, uniqueness, and disjointness of Klyachko models for admissible representations of $ \mathrm{SL}(n, F)$, where the uniqueness and disjointness are up to specified conjugacy of the inducing character, and the existence is for unitarizable representations in the case $ F$ has characteristic 0. We apply these results to relate the size of an $ L$-packet containing a given representation of $ \mathrm{SL}(n, F)$ to the type of its Klyachko model, and we describe when a self-dual unitarizable representation of $ \mathrm{SL}(n, F)$ is orthogonal and when it is symplectic.


References [Enhancements On Off] (What's this?)

  • 1. D. Bump, Automorphic forms and representations, Cambridge Studies in Advanced Mathematics, 55, Cambridge University Press, Cambridge, 1997. MR 1431508 (97k:11080)
  • 2. C.J. Bushnell and P.C. Kutzko, The admissible dual of $ {SL}(N)$. I, Ann. Sci. École Norm. Sup. (4) 26 (1993), 261-279. MR 1209709 (94a:22033)
  • 3. S.S. Gelbart and A.W. Knapp, $ L$-indistinguishability and $ R$ groups for the special linear group, Adv. Math. 43 (1982), no. 2, 101-121. MR 644669 (83j:22009)
  • 4. M. Harris and R. Taylor, The geometry and cohomology of some simple Shimura varieties, with an appendix by Vladimir G. Berkovich, Ann. of Math. Studies, 151, Princeton University Press, Princeton, New Jersey, 2001. MR 1876802 (2002m:11050)
  • 5. G. Henniart, Une preuve simple des conjectures de Langlands pour $ {GL}(n)$ sur un corps $ p$-adique, Invent. Math. 139 (2000), no. 2, 439-455. MR 1738446 (2001e:11052)
  • 6. M.J. Heumos and S. Rallis, Symplectic-Whittaker models for $ Gl_n$, Pacific J. Math. 146 (1990), no. 2, 247-297. MR 1078382 (91k:22036)
  • 7. N.F.J. Inglis and J. Saxl, An explicit model for the complex representations of the finite general linear groups, Arch. Math. (Basel) 57 (1991), no. 5, 424-431. MR 1129515 (92j:20039)
  • 8. A.A. Klyachko, Models for complex representations of the groups $ {GL}(n,q)$, Mat. Sb. (N.S.), 120(162) (1983), no. 3, 371-386. MR 691984 (84j:20014)
  • 9. O. Offen and E. Sayag, On unitary representations of $ {GL}(2n)$ distinguished by the symplectic group, J. Number Theory 125 (2007), no. 2, 344-355. MR 2332593 (2009a:22012)
  • 10. O. Offen and E. Sayag, Global mixed periods and local Klyachko models for the general linear group, Int. Math. Res. Not. IMRN (2008), Art. ID rnm 136, 25 pages. MR 2417789 (2009e:22017)
  • 11. O. Offen and E. Sayag, Uniqueness and disjointness of Klyachko models, J. Funct. Anal. 254 (2008), no. 11, 2846-2865. MR 2414223 (2009e:22018)
  • 12. D. Prasad, On the self-dual representations of a $ p$-adic group, Int. Math. Res. Not. IMRN (1999), no. 8, 443-452. MR 1687319 (2000d:22019)
  • 13. D. Prasad and D. Ramakrishnan, Self-dual representations of division algebras and Weil groups: a contrast, preprint, 2008, available at www.math.tifr.res.in/$ \sim$dprasad and www.math.caltech.edu/people/dinakar.html.
  • 14. M. Tadic, Notes on representations of non-Archimedean $ {SL}(n)$, Pacific J. Math. 152 (1992), no. 2, 375-396. MR 1141803 (92k:22029)
  • 15. C.R. Vinroot, Involutions acting on representations, J. Algebra 297 (2006), no. 1, 50-61. MR 2206367 (2006j:20071)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 22E50

Retrieve articles in all journals with MSC (2000): 22E50


Additional Information

Joshua M. Lansky
Affiliation: Department of Mathematics and Statistics, American University, 4400 Massachusetts Avenue, NW, Washington, DC 20016
Email: lansky@american.edu

C. Ryan Vinroot
Affiliation: Department of Mathematics, College of William and Mary, P. O. Box 8795, Williamsburg, Virginia 23187
Email: vinroot@math.wm.edu

DOI: https://doi.org/10.1090/S0002-9939-2010-10640-8
Keywords: Klyachko model, $p$-adic special linear group, multiplicity one, $L$-packets, self-dual representations
Received by editor(s): September 3, 2009
Received by editor(s) in revised form: June 10, 2010
Published electronically: November 29, 2010
Communicated by: Wen-Ching Winnie Li
Article copyright: © Copyright 2010 American Mathematical Society

American Mathematical Society